# SDR NSVA2010137

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 321
- Aircraft time: 35,896 hours, 36,687 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE LEFT ENGINE OIL PRESSURE LIGHT ILLUMINATED THEN QUICKLY EXTINGUISHED HOWEVER, THE LEFT ENGINE OIL PRESSURE GAGE BECAME ERRATIC BUT NEVER LEFT THE GREEN ARC.  CREW RETURNED TO THE FIELD AS A PRECAUTION AND LANDED WITHOUT FURTHER INCIDENT.  FOUND OIL LEVEL LOW, SERVICED 2.5 QTS.
